MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD GO INSULIN DELIVERY DEVICE; INSULIN PUMP

INSULET CORPORATION OMNIPOD GO INSULIN DELIVERY DEVICE; INSULIN PUMP
Model Number PT-000705-10
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 10/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to customer's infusion site infection.No lot release records were reviewed, as the product lot number was not provided.
 
Event or Problem Description
It was reported that a pod, placed on the left upper thigh, was removed after 48 hours due to a pinching sensation that was noticed while walking.The pod site reaction measured to be approximately half-dollar in size, and appeared reddened, swollen, and was painful to touch.The patient's physician prescribed keflex (antibiotic), steroids, and was given a shot of toradol for pain/discomfort.The patient confirmed a dark spot is still present at the pod site, however the issue has been resolved, and further intervention is not expected.

Brand Name
OMNIPOD GO INSULIN DELIVERY DEVICE
Common Device Name
INSULIN PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key18064637
Report Number3004464228-2023-30923
Device Sequence Number5936968
Product Code LZG
UDI-Device Identifier10385084000106
UDI-Public(01)10385084000106
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K223372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPT-000705-10
Device Catalogue NumberPOD-INS-I1-1025
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2023
Initial Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown